# SDR LR7A2017092801262

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Dented
- Location: Bs 657-697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,   FOUND THE BELLY SKIN AT BS 657 TO 697, LBL 61 TO RBL 61 WITH MULTIPLE DENTS,  WL 126 - 140.  REPAIRED IAW SRM 51-60, AND 51-70.
